CureZone   Log On   Join
Re: Mirena IUD Side Effects: Crushing fatigue
 
traceylynn Views: 54,326
Published: 14 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects: Crushing fatigue


I am so relieved to have found this subject ... I am normally in tune with my body and take pains to educate myself on health-related issues. This time I missed the cues! I was ready to make an appointment for blood work and antidepressants, but I started cramping more heavily today, which prompted me to search for information about Mirena side effects. It had not really occured to me that all the symptoms I've been experiencing could be due to the IUD! Fatigue, depression, and weight gain are NOT cited in the patient information literature. I had the Mirena inserted about 3 months ago, partially because my periods have been ridiculously heavy since the birth of my second child. Since then, I have experienced almost constant bleeding until about 2 weeks ago, which I was willing to wait out (at least it was lighter than my periods had been). That part I attributed directly to the Mirena. But ... I have also experienced overwhelming fatigue (literally can barely get out of bed sometimes), moderate depression, and I've gained more than 10 pounds. Thought maybe I was stressed. Or depressed. Or lazy. But ... aha! Thank you SO much for the information, perhaps I'm really NOT crazy!! Despite the fact that I paid way too much to have this thing inserted, I am going to have it removed as soon as possible. I will return to post the results ...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.844 sec, (1)